Suggest dosage for Morphine in an elderly person
well, that certainly is a reason to be on narcotic pain medicine
with everything there is at least a small concern about how your system handles drugs of any sort. a three, even a six hour variation on the morphine just isn't going to change anything. It is a relatively low dose. It has generally a considerable safety range. It's a bit less with age, small size, elderly, on other sedatives (tramadol and xanax) and there is the theoretic effects from the other conditions. It's almost never that there are effects on the clearance of morphine. Liver failure needs to be severe, kidney failure doesn't matter, very few drugs affect morphine. The 15 mg dose is one of the smaller ones and I believe it is the long acting?
Frankly with my blood pressure pill I shifted everything 2 hrs yesterday when I was late with it, then shifted everything back to usual the next day.
Unlikley to be bad. There is a wide safety margin. Signs of it being too much are being very sleepy. Very. Sleepy. or it isn't doing anything bad.
Long term, if you get a rescue naloxone pen then even if there were a disaster you would be able to rescue from it (this is not likely at all in this circumstance).
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Morphine side effects in elderly
- Elderly on morphine drip
- Morphine pca pump dosage
- How long can a elderly person live on morphine
- Morphine dosage for pain
- Oral morphine solution dosage
- Misuse of morphine drip in elderly
- How an elderly person feels on morphine
- Morphine dosage for chest pain
- Morphine sulfate er dosages